Alert archive / Nevada / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 53, NWS Las Vegas, NV

August 24, 2013Lincoln County, Nevada

NWS Las Vegas, NV issued this severe thunderstorm warning at Aug 24, 2013, 2:31 PM PDT for Lincoln County, Nevada. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2013, 2:31 PM PDT (21:31 UTC)
Expired
Aug 24, 2013, 3:00 PM PDT
In force
29 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County Lincoln County, NV

The radar

The Cedar City radar (KICX), 195 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 9.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1264 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
2098 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WUUS55 KVEF 242131
SVRVEF
NVC017-242200-
/O.NEW.KVEF.SV.W.0053.130824T2131Z-130824T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
231 PM PDT SAT AUG 24 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL NEVADA...

* UNTIL 300 PM PDT.

* AT 228 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ALAMO...AND WAS MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 93 JUST NORTH OF ALAMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT
NWSVEGAS.

&&

LAT...LON 3772 11502 3757 11480 3725 11518 3736 11535
TIME...MOT...LOC 2131Z 220DEG 29KT 3738 11519

$$

MORGAN
2 follow-up statements
805 
WWUS55 KVEF 242144
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
244 PM PDT SAT AUG 24 2013

NVC017-242200-
/O.CON.KVEF.SV.W.0053.000000T0000Z-130824T2200Z/
LINCOLN NV-
244 PM PDT SAT AUG 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM PDT
FOR CENTRAL LINCOLN COUNTY...

AT 240 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ALAMO...AND WAS MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
HIGHWAY 93 JUST NORTH OF ALAMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY
AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE
LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT
IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND
PROPERTY.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT
NWSVEGAS.

&&

LAT...LON 3730 11513 3741 11529 3772 11502 3757 11480
TIME...MOT...LOC 2144Z 051DEG 20KT 3738 11520

$$

MORGAN
545 
WWUS55 KVEF 242158
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
258 PM PDT SAT AUG 24 2013

NVC017-242208-
/O.EXP.KVEF.SV.W.0053.000000T0000Z-130824T2200Z/
LINCOLN NV-
258 PM PDT SAT AUG 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL
EXPIRE AT 300 PM PDT...

THE THUNDERSTORM NORTH OF ALAMO IS STILL SEVERE...AND A NEW WARNING 
HAS BEEN ISSUED UNTIL 330 PM PDT.

LAT...LON 3730 11513 3741 11529 3772 11502 3757 11480
TIME...MOT...LOC 2158Z 051DEG 20KT 3733 11528

$$

MORGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 9:17 AM PDT, 5 hours 14 minutes earlier.

Area forecast discussion, Aug 24, 9:17 AM PDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION UPDATE
NATIONAL WEATHER SERVICE LAS VEGAS NV
917 AM PDT SAT AUG 24 2013

CORRECTED SYNOPSIS

.SYNOPSIS...SHOWERS AND THUNDERSTORMS WILL OCCUR THIS MORNING OVER
THE PORTIONS OF MOHAVE...CLARK AND EASTERN SAN BERNARDINO COUNTIES.
THIS ACTIVITY IS EXPECTED TO SPREAD NORTHWEST TODAY WITH SCATTERED
SHOWERS AND THUNDERSTORMS OVER MUCH OF THE EASTERN HALF OF THE
FORECAST AREA BY THIS AFTERNOON. MOISTURE FROM TROPICAL STORM IVO
WILL THEN PUSH NORTH ACROSS MUCH OF THE AREA AND RESULT IN A
SIGNIFICANT RAIN EVENT SUNDAY INTO MONDAY. THE HIGHEST THREAT OF
HEAVY RAIN WILL BE OVER MOHAVE...CLARK...LINCOLN AND EASTERN SAN
BERNARDINO COUNTIES.
&&

.UPDATE...SHOWERS AND THUNDERSTORMS CONTINUE TO EXPAND NORTHWEST
THIS MORNING AND WILL LIKELY DO SO FOR MUCH OF TODAY. SOME STORMS
WILL HAVE THE POTENTIAL OF BEING SEVERE ALONG WITH FLASH FLOODING.
HAVE UPDATED THE GRIDS TO REFLECT THE CURRENT CONDITIONS AND TRENDS.
&&

.PREV DISCUSSION...
400 AM PDT SAT AUG 24 2013

.SHORT TERM...THROUGH SUNDAY NIGHT...THUNDERSTORMS ARE EXPECTED
AGAIN TODAY ACROSS MOHAVE...CLARK...LINCOLN AND EASTERN SAN
BERNARDINO COUNTIES...WITH ISOLATED TO SCATTERED COVERAGE THIS
AFTERNOON INTO THE EVENING. UPPER LEVEL DIFFLUENCE OVER EASTERN
CLARK...LINCOLN...AND MOHAVE COUNTIES MAY KEEP ISOLATED STORMS GOING
THROUGH MIDNIGHT. MODELS CONTINUE TO SHOW GOOD CONTINUITY AND
AGREEMENT IN BRINGING TROPICAL STORM IVO NORTH JUST WEST OF BAJA BY
TONIGHT AND SUNDAY WHICH WILL RESULT IN A SIGNIFICANT MOISTURE
INCREASE BEGINNING LATE TONIGHT. THIS MOISTURE COMBINED WITH
FAVORABLE UPPER LEVEL DYNAMICS WILL RESULT IN WIDESPREAD SHOWERS
WITH PERIODS OF MODERATE RAIN AND EMBEDDED THUNDERSTORMS OVER
MOHAVE...CLARK...LINCOLN AND EASTERN SAN BERNARDINO COUNTIES. SOME
THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN WITH INTENSE RAINFALL
RATES...AND THE THREAT OF FLASH FLOODING WILL BE INCREASED
SIGNIFICANTLY SUNDAY.

.LONG TERM...MONDAY THROUGH FRIDAY...THERE IS GOOD AGREEMENT AMONG
THE GFS AND ECMWF THAT THE REMNANTS OF TROPICAL STORM IVO WILL BE
PULLED OVER NORTHERN BAJA EARLY MONDAY MORNING THEN ACROSS SOUTHEAST
CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA DURING THE DAY.
THEY BOTH INDICATE THERE WILL STILL BE CONSIDERABLE DIVERGENCE ALOFT
ASSOCIATED WITH THE JET EXTENDING ACROSS CENTRAL AND NORTHEAST
NEVADA. THIS SHOULD CONTINUE TO SUPPORT EXTENSIVE SHOWERS WITH SOME
EMBEDDED THUNDERSTORMS WITH THE POTENTIAL FOR HEAVY RAIN MUCH OF THE
DAY IN THE FLASH FLOOD WATCH AREA. THE REMNANT MID AND HIGH LEVEL
CLOUDS WILL MOVE OFF TO THE NORTH MONDAY NIGHT AND TUESDAY MORNING
AND SHOULD BEGIN TO ALLOW MORE SURFACE HEATING TO OCCUR EACH
AFTERNOON TUESDAY AND WEDNESDAY. MEANWHILE...HIGH DEWPOINTS AND PWAT
VALUES AROUND 1.25-1.50 INCHES WILL REMAIN AND LEAD TO A SLIGHT
CHANCE OR CHANCE OF THUNDERSTORMS EACH DAY OVER OVER ALL BUT
INYO...ESMERALDA AND CENTRAL NYE COUNTIES WHERE DRY SOUTHWEST FLOW
WILL PERSIST. THE PATTERN WILL CHANGE BY THURSDAY AS THE CENTRAL
PLAINS HIGH MIGRATES WESTWARD. THE ECMWF INDICATES A FAIRLY
PRONOUNCED INVERTED TROUGH LIFTING FROM NORTHWEST MEXICO UP THROUGH
SOUTHERN NEVADA THURSDAY WHICH WOULD BRING CONSIDERABLE MOISTURE
WITH IT. THE GFS DOES NOT REALLY INDICATE THIS YET BUT POPS WERE
EXPANDED TO THE NORTHWEST A LITTLE THURSDAY AND FRIDAY TO MAKE
ALLOWANCE FOR THE ECMWF SOLUTION. LITTLE CHANGE WAS NEEDED TO
TEMPERATURES WITH HIGHS REBOUNDING BACK TO NORMAL BY WEDNESDAY.

.AVIATION...FOR MCCARRAN...THERE IS A CHANCE FOR THUNDERSTORMS TO
DEVELOP OVER THE SURROUNDING HIGHER TERRAIN TODAY...WITH A SLIGHT
CHANCE KLAS MAY SEE A STORM BY MID TO LATE AFTERNOON...RESULTING IN
BRIEF HEAVY RAIN AND GUSTY WINDS. OTHERWISE WINDS WILL REMAIN UNDER
10KTS WITH CT CLOUDS 10-14K FEET. OVERNIGHT...CLOUDS WILL DIMINISH
WITH WINDS TURNING SOUTHWEST AROUND 8KTS. SHOWERS AND THUNDERSTORMS
ARE LIKELY ON SUNDAY...WITH PERIODS OF MODERATE TO HEAVY RAIN
POSSIBLE THROUGHOUT THE DAY. CIGS MAY DROP TO AS LOW AS 4-5KFT
DURING PERIODS OF MORE INTENSE PRECIPITATION.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
EXPECTED AGAIN TODAY OVER THE SOUTHERN HALF OF THE AREA INCLUDING
SAN BERNARDINO...CLARK...MOHAVE...LINCOLN AND SOUTHERN INYO. BRIEF
HEAVY RAIN AND GUSTY WINDS UP TO 45 MPH MAY ACCOMPANY STORMS.
SHOWERS/STORMS ARE LIKELY ON SUNDAY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
     NVZ015>022.
AZ...FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
     AZZ001>003-036.
CA...FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
     CAZ523>527.
&&

KENNEDY/ADAIR

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Aug 24, 4:24 AM PDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
424 AM PDT SAT AUG 24 2013

AZZ001>003-036-CAZ522>527-NVZ015>022-250700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
424 AM PDT SAT AUG 24 2013 /424 AM MST SAT AUG 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER MOHAVE COUNTY TODAY
WITH MORE ISOLATED COVERAGE OVER CLARK AND EASTERN SAN BERNARDINO
COUNTIES. LOCALIZED HEAVY RAIN AND ASSOCIATED FLASH FLOODING WILL BE
THE MAIN HAZARDS THOUGH WIND GUSTS WILL ALSO BE POSSIBLE WITH A FEW
STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

TROPICAL STORM IVO WILL MOVE UP THE WEST COAST OF SOUTHERN BAJA
AND LIKELY INDUCE A SIGNIFICANT INCREASE IN MOISTURE BY SUNDAY. THIS
WILL LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY
RAIN. THE TROPICAL STORM IS EXPECTED TO DISSIPATE AS IT MOVES NORTH
OF THE BAJA SPUR...BUT MOST OF THE MOISTURE WITH IT WILL BE PULLED
ACROSS THE TRI- STATE AREA MONDAY. THIS WILL INCREASE THE POTENTIAL
FOR FLASH FLOODING SUNDAY INTO MONDAY...MAINLY ACROSS CLARK...
SOUTHERN NYE...MOHAVE AND SAN BERNARDINO COUNTIES WHERE A FLASH
FLOOD WATCH IS IN EFFECT SUNDAY MORNING THROUGH MONDAY EVENING. ONCE
IN PLACE...MOIST AND UNSTABLE AIR WILL LINGER TUESDAY THROUGH FRIDAY
FOR A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY WITH
LOCALIZED HEAVY RAIN SHOWERS AND FLASH FLOODING POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AND MONDAY IN
CLARK...SOUTHERN NYE...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES.
MEANWHILE... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT
WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ519>521-NVZ014-250700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
ESMERALDA AND CENTRAL NYE COUNTY-
424 AM PDT SAT AUG 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA
AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
ACROSS WESTERN SAN BERNARDINO...SOUTHEAST INYO AND CENTRAL NYE
COUNTIES SUNDAY AND MONDAY BUT THE HEAVIEST PRECIPITATION IS
EXPECTED TO REMAIN EAST OF THESE AREAS. LOCALIZED HEAVY RAIN AND
FLASH FLOOD WILL STILL BE A POSSIBILITY. A SLIGHT CHANCE OF
THUNDERSTORMS WILL REMAIN OVER THESE AREAS THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JA

In the hours before

Local storm report, Aug 24, 9:19 AM PDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
919 AM PDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      3 ESE YUCCA             34.85N 114.11W
08/24/2013                   MOHAVE             AZ   PUBLIC

            PUBLIC REPORTS BOULDERS WASHED ONTO ROAD NEAR ALAMO ROAD
            AND BORIANA MINE ROAD IN YUCCA

0900 AM     FUNNEL CLOUD     7 ESE YUCCA (C6399)     34.77N 113.98W
08/24/2013                   MOHAVE             AZ   PUBLIC

            ALAMO ROAD SOUTH OF YUCCA DAMAGED BY FLASH FLOOD

0905 AM     FLASH FLOOD      2 ENE LAKE HAVASU CITY  34.49N 114.29W
08/24/2013                   MOHAVE             AZ   TRAINED SPOTTER

            SPOTTER REPORTED 6 TO 8 INCHES OF WATER RUNNING OVER
            MCCULLOCH STREET IN HAVASU CITY

&&

TLERICOS
Local storm report, Aug 24, 9:21 AM PDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
921 AM PDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      7 ESE YUCCA (C6399)     34.77N 113.98W
08/24/2013                   MOHAVE             AZ   PUBLIC

            ALAMO ROAD SOUTH OF YUCCA DAMAGED BY FLASH FLOOD

&&

TLERICOS
Local storm report, Aug 24, 12:04 PM PDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1204 PM PDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     FLASH FLOOD      2 WNW GOLDEN VALLEY     35.23N 114.25W
08/24/2013                   MOHAVE             AZ   TRAINED SPOTTER

            6 INCHES OF FLOWING WATER WITH ROCKS AND DEBRIS AT THE
            INTERSECTION OF CHINO DRIVE AND TEDDY ROOSEVELT ROAD IN
            GOLDEN VALLEY.

1155 AM     HAIL             8 N PIOCHE              38.05N 114.45W
08/24/2013  E0.75 INCH       LINCOLN            NV   TRAINED SPOTTER

&&

METZGER
Local storm report, Aug 24, 1:25 PM PDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
125 PM PDT SAT AUG 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      8 NW SANDY VALLEY       35.88N 115.68W
08/24/2013                   CLARK              NV   PUBLIC

            SEVERAL INCHES OF WATER WITH ROCKS AND DEBRIS FLOWING
            ACROSS PAHRUMP ROAD NEAR SANDY VALLEY.

&&

METZGER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 11:25 AM PDTSevere Thunderstorm WarningVEFClark50 min
Aug 24, 11:30 AM PDTSevere Thunderstorm WarningVEFLincoln45 min
Aug 24, 12:04 PM PDTFlash Flood WarningVEFLincoln116 min
Aug 24, 12:17 PM PDTFlash Flood WarningVEFClark118 min
Aug 24, 12:20 PM PDTSevere Thunderstorm WarningVEFClark, Nye40 min
Aug 24, 2:24 PM PDTSevere Thunderstorm WarningVEFLincoln36 min
Aug 24, 2:27 PM PDTSevere Thunderstorm WarningVEFLincoln33 min
Aug 24, 2:55 PM PDTSevere Thunderstorm WarningVEFLincoln35 min
Aug 24, 2:56 PM PDTSevere Thunderstorm WarningVEFLincoln34 min
Aug 24, 3:24 PM PDTSevere Thunderstorm WarningVEFLincoln51 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.